# SDR REXA2024031300281

- Difficulty date: March 5, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N480PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15480
- Aircraft time: 7,651 hours, 6,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 601R31707111S
- Condition: Cracked
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT WEB HAS 4 EACH CRACKS AT STEP LOCATIONS.    REMOVED PAX DOOR AFT WEB IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01 AND INSTALLED NEW SERVICEABLE PAX DOOR AFT WEB P/N 601R317071-11S IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-13-001-001-A01.
